Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I being a student planning to take modalert (modafinil) So that I may get from sleepy nature. And wake up early in the morning my age is 20, what's your opinion?

1 Doctor Answered
Hello One should never go against the set system of the body as modafinil checks excessive sleepiness specially in the case of sleep apoenia. It carries certain side effects such as palpitation, problem in memory, chest pain, Dizziness with increased thirst and urination. You should opt certain natural norms to complete your loss of sleep. Go for meditation to reduce your stress and anxiety of study to calm your nerves to maintain wakefulness and to compensate loss of sleep. Take plenty of water to hydrate your body to restore frequent urinating to wake you up in the morning. Your diet be light ,easily digestible on time to prevent constipation. Avoid, junk food, alcohol and Nicotine. Take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.